On the orthopteroid insects (s. l.) of the Bukovské vrchy Mts. (Grylloptera, Orthoptera s. str., Dermaptera, Dictuoptera: Blattodea).

Stránky 65-74
Citace ČEJCHAN, Adolf. On the orthopteroid insects (s. l.) of the Bukovské vrchy Mts. (Grylloptera, Orthoptera s. str., Dermaptera, Dictuoptera: Blattodea). Fossil Imprint / Acta Musei Nationalis Pragae, Series B - Historia Naturalis Praha: Národní muzeum, 1988, 44(2), 65-74. DOI: https://doi.org/. ISSN 2533-4050 (tisk), 2533-4069 (online). Dostupné také z: https://publikace.nm.cz/periodicke-publikace/fiamnpsbhn/44-2/on-the-orthopteroid-insects-s-l-of-the-bukovske-vrchy-mts-grylloptera-orthoptera-s-str-dermaptera-dictuoptera-blattodea
Fossil Imprint / Acta Musei Nationalis Pragae, Series B - Historia Naturalis | 1988/44/2

Kompletní článek

Sdílení na sociálních sítích




Rozumím